# SDR R61A2021121501015

- Difficulty date: December 11, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 35,274 hours, 27,158 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 59128437
- Part serial: 9487
- Condition: Faulted
- Location: Lt Wing Te Flap
- Part time: 2,415 hours, 1,785 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP FAIL ON DESCENT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R LH FLAP SKEW SENSORS 3 AND 4.
